# SDR ASAA1159163

- Difficulty date: March 1, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 7,656 hours, 2,267 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 13380D
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 7,632 hours, 2,252 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAT LIGHT ON RIGHT SIDE WINDOW HEAT CB P6 11 B8 POPPED.  INSPECTED BEHIND C/B PANEL CORD TO SLIDING WINDOW AROUND WINDOW HEAT CONTROLLER.  NO FAULTS NOTED.  RESET CIRCUIT BREAKER.  TROUBLESHOT PER FIM 30 41 00 810 806.  REPLACED WINDOW HEAT CONTROLLER RT SIDE WINDOW REF M/M 30 41 11.  TESTS NORMAL.
